# SDR ASAA0580283

- Difficulty date: May 16, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9932816503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND E3 FLOOR PANEL HAS A CRACKED SUPPORT.  REMOVED DAMAGED SECTION.  INSTALLED REPLACEMENT HAT CHANNEL SECTION AND SPLICE.  (M)
